Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point

H. L. Turrittin University of Minesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331102

Acta Mathematica, 93, (1), 27-66, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 75 ]
@inproceedings{h.1955convergent,
  title={Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point},
  author={H. L. Turrittin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142038999811},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={27-66},
  year={1955},
}
H. L. Turrittin. Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point. 1955. Vol. 93. In Acta Mathematica. pp.27-66. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142038999811.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved